General representation theorem for perturbed media and application to Green's function retrieval for scattering problems
Version of Record online: 29 OCT 2010
© 2010 The Authors Geophysical Journal International © 2010 RAS
Geophysical Journal International
Volume 183, Issue 3, pages 1648–1662, December 2010
How to Cite
Fleury, C., Snieder, R. and Larner, K. (2010), General representation theorem for perturbed media and application to Green's function retrieval for scattering problems. Geophysical Journal International, 183: 1648–1662. doi: 10.1111/j.1365-246X.2010.04825.x
- Issue online: 15 NOV 2010
- Version of Record online: 29 OCT 2010
- Accepted 2010 September 26. Received 2010 September 16; in original form 2010 March 23
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!